# SDR SWAA2014052828409

- Difficulty date: May 13, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 34,503 hours, 23,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 32364001
- Part serial: 10101691
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN BATTERY CHARGER INOPERATIVE.  R & R BATTERIES IAW AMM.
